Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Re-occurrence of irritation in anus. Taken terbicip, zen flue and bacflox. Information? Suggest

Sir i have irritation in my anus from long period i had taken terbicip 250 MG tablet and bacflox cream for 3 months advice by my doctor, but after completing my course irritation come again after a week, I repeat this course twice but no effect i got, previously my doctor advice me zen flue tablet once a week and for drum tube too, please advice me what i do, I am great full to you if you provide me valuable information.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Gastroenterologist 's  Response
Hello! You need to visit a gastroenterologist who may ask you to undergo anoscopy or sigmoidoscopy to see what is happening inside. Ther may be many cause for the same like worm infestations, inflammatory bowel disease, anal fistula or fissure,bacterial or viral infection and in that sense you need to be investigated and treated. Hope this will help you. Get well soon. Keep in touch
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor